CSpace
关于U-统计量的几个不等式
成平
1996
Source Publication科学通报
ISSN0023-074X
Volume041Issue:020Pages:1835
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36186
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
成平. 关于U-统计量的几个不等式[J]. 科学通报,1996,041(020):1835.
APA 成平.(1996).关于U-统计量的几个不等式.科学通报,041(020),1835.
MLA 成平."关于U-统计量的几个不等式".科学通报 041.020(1996):1835.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[成平]'s Articles
Baidu academic
Similar articles in Baidu academic
[成平]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[成平]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.